RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Fominykh Evgeny Anatol'evich

Total publications: 25 (24)
in MathSciNet: 21 (21)
in zbMATH: 10 (10)
in Web of Science: 14 (14)
in Scopus: 14 (14)
Cited articles: 18
Citations in Math-Net.Ru: 27
Citations in MathSciNet (by Sep 2017): 46
Citations in Web of Science: 44
Citations in Scopus: 41
Presentations: 6

Number of views:
This page:1217
Abstract pages:1648
Full texts:355
References:272
Doctor of physico-mathematical sciences (2014)
Speciality: 01.01.04 (Geometry and topology)
Birth date: 28.03.1970
Phone: +7 (351) 799 72 02
Fax: +7 (351) 742 09 25
E-mail: ,
Keywords: three-dimensional manifolds, classification of manifolds, normal surfaces, crystallizations, spines of manifolds, efficient algorithms for recognising of knots and manifolds.
UDC: 515.162, 515.16
MSC: 57M99, 57M27

Subject:

Low-dimensional topology

   
Main publications:
  1. E. Fominykh, S. Garoufalidis, M. Goerner, V. Tarkaev, A. Vesnin, “A census of tetrahedral hyperbolic manifolds”, Experimental Mathematics, 25:4 (2016), 466–481  crossref  mathscinet  zmath  isi  scopus
  2. A. Yu. Vesnin, V. G. Turaev, E. A. Fominykh, “Complexity of virtual 3-manifolds”, Sb. Math., 207:11 (2016), 1493–1511  crossref  mathscinet  isi  scopus
  3. A.Yu. Vesnin, E.A. Fominykh, “Exact values of the complexity of Paoluzzi-Zimmermann manifolds”, Doklady Mathematics, 84:1 (2011), 542–544  crossref  mathscinet  zmath  isi
  4. E. Fominykh, B. Martelli, “$k$-normal surfaces”, Journal of Differential Geometry, 82:1 (2009), 101–114  crossref  mathscinet  zmath  isi  scopus

http://www.mathnet.ru/eng/person17587
List of publications on Google Scholar
List of publications on ZentralBlatt
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=685044
http://elibrary.ru/author_items.asp?spin=2159-7128
http://www.researcherid.com/rid/B-5258-2011
http://www.scopus.com/authid/detail.url?authorId=6601976500
https://www.researchgate.net/profile/Evgeny_Fominykh

Full list of publications:
| by years | by types | by times cited | scientific publications | common list |



   2017
1. P. Cristofori, E. Fominykh, M. Mulazzani, V. Tarkaev, “4-colored graphs and knot/link complements”, Results in Mathematics, 72:1-2 (2017), 471–490  crossref  mathscinet  isi  scopus
2. E. A. Sbrodova, V. V. Tarkaev, E. A. Fominykh, E. V. Shumakova, “Virtualnye trëkhmernye mnogoobraziya slozhnosti 1 i 2”, Trudy Instituta matematiki i mekhaniki UrO RAN, 23:4 (2017), 257–264  mathnet  crossref  elib
3. P. Cristofori, E. Fominykh, M. Mulazzani, V. Tarkaev, “Minimal 4-colored graphs representing an infinite family of hyperbolic 3-manifolds”, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2017, 1–12 (Published online) , arXiv: 1706.02143  crossref
4. S. F. Dolbeeva, V. N. Pavlenko, S. V. Matveev, O. N. Dementiev, A. V. Mel'nikov, E. A. Sbrodova, A. A. Soloviev, V. I. Ukhobotov, V. E. Fedorov, E. A. Fominykh, A. A. Ershov, “Arlen Mikhaylovich Il’in. Towards 85th birthday”, Chelyab. Fiz.-Mat. Zh., 2:1 (2017), 5–9  mathnet  elib

   2016
5. A. Yu. Vesnin, V. G. Turaev, E. A. Fominykh, “Complexity of virtual 3-manifolds”, Sbornik: Mathematics, 207:11 (2016), 1493–1511  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  scopus
6. E. Fominykh, S. Garoufalidis, M. Goerner, V. Tarkaev, A. Vesnin, “A census of tetrahedral hyperbolic manifolds”, Experimental Mathematics, 25:4 (2016), 466–481  crossref  mathscinet (cited: 3)  zmath  isi (cited: 6)  scopus (cited: 6)

   2015
7. A. Yu. Vesnin, V. G. Turaev, E. A. Fominykh, “Three-dimensional manifolds with poor spines”, Proceedings of the Steklov Institute of Mathematics, 288 (2015), 29–38  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus

   2014
8. A. Yu. Vesnin, E. A. Fominykh, “Two-sided bounds for the complexity of hyperbolic three-manifolds with geodesic boundary”, Proceedings of the Steklov Institute of Mathematics, 286 (2014), 55–64  mathnet  crossref  crossref  mathscinet (cited: 1)  isi (cited: 2)  elib  scopus
9. V. V. Tarkaev, E. A. Fominykh, “Upper bounds for the complexity of some pretzel knots complements”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 6:3 (2014), 50–52  mathnet  elib
10. A.Yu. Vesnin, V.V. Tarkaev, E.A. Fominykh, “On the complexity of three-dimensional hyperbolic manifolds with cusps”, Doklady Mathematics, 89:3 (2014), 267–270  crossref  mathscinet (cited: 3)  zmath  isi (cited: 4)  elib  scopus (cited: 3)

   2015
11. A. Yu. Vesnin, V. V. Tarkaev, E. A. Fominykh, “Three-dimensional hyperbolic manifolds with cusps of complexity 10 having maximal volume”, Proceedings of the Steklov Institute of Mathematics, 289, suppl. 1 (2015), 227–239  mathnet  crossref  mathscinet  isi (cited: 3)  elib  scopus (cited: 2)

   2013
12. E. Fominykh, B. Wiest, “Upper bounds for the complexity of torus knot complements”, Journal of Knot Theory and its Ramifications, 22:10 (2013), 1350053 , 19 pp.  crossref  mathscinet (cited: 4)  zmath  isi (cited: 5)  scopus (cited: 4)

   2012
13. A. Yu. Vesnin, E. A. Fominykh, “On complexity of three-dimensional hyperbolic manifolds with geodesic boundary”, Siberian Mathematical Journal, 53:4 (2012), 625–634  mathnet  crossref  mathscinet  isi (cited: 7)  scopus (cited: 7)

   2011
14. E. A. Fominykh, “Dehn surgeries on the figure eight knot: an upper bound for complexity”, Siberian Mathematical Journal, 52:3 (2011), 537–543  mathnet  crossref  mathscinet  isi (cited: 5)  scopus (cited: 5)
15. A.Yu. Vesnin, S.V. Matveev, E.A. Fominykh, “Complexity of 3-dimensional manifolds: Exact values and estimates”, Siberian Electronic Mathematical Reports, 2011, no. 8, 341–364  mathnet  mathscinet  scopus
16. A.Yu. Vesnin, E.A. Fominykh, “Exact values of the complexity of Paoluzzi-Zimmermann manifolds”, Doklady Mathematics, 84:1 (2011), 542–544  crossref  mathscinet (cited: 7)  zmath  isi (cited: 9)  elib
17. E.A. Fominykh, “Verkhnie otsenki slozhnosti mnogoobrazii, skleennykh iz dvukh mnogoobrazii Zeiferta s bazoi disk i dvumya osobymi sloyami”, Vestnik Kemerovskogo gosudarstvennogo universiteta, 3/1 (2011), 83–88  elib

   2010
18. E.A. Fominykh, “3-manifolds of low complexity that possess the geometries $S^3$ and $Nil$”, Vestn. Chelyab. Gos. Univ. Mat. Mekh. Inform, 2010, no. 23 (12), 98–103  mathnet  mathscinet  elib

   2009
19. E. Fominykh, B. Martelli, “$k$-normal surfaces”, Journal of Differential Geometry, 82:1 (2009), 101–114  crossref  mathscinet (cited: 1)  zmath  isi (cited: 1)  scopus (cited: 2)

   2008
20. E. A. Fominykh, “Upper complexity bounds for an infinite family of graph-manifolds”, Sib. Èlektron. Mat. Izv., 5 (2008), 215–228  mathnet  mathscinet  elib

   2005
21. E. A. Fominykh, M. A. Ovchinnikov, “On the complexity of graph-manifolds”, Sibirskie elektronnye matematicheskie izvestiya, 2 (2005), 190–191  mathnet (cited: 2)  mathscinet (cited: 1)  zmath

   2002
22. E. A. Fominykh, “A complete description of normal surfaces for infinite series of 3-manifolds”, Siberian Mathematical Journal, 43:6 (2002), 1112–1123  mathnet  crossref  mathscinet  zmath  isi  scopus
23. S.V. Matveev, E.A. Fominykh, “Normal surfaces in 3-manifolds”, Doklady Mathematics, 65:3 (2002), 429–432  mathnet  mathscinet (cited: 2)  zmath  isi (cited: 1)  elib  scopus (cited: 1)
24. E.A. Fominykh, “Summirovanie normalnykh poverkhnostei i uravnoveshennye spetsialnye spainy”, Vestnik Chelyabinskogo gosudarstvennogo universiteta. Matematika. Mekhanika. Informatika, 2002, no. 1, 25–29  mathscinet (cited: 1)  elib

   2003
25. E.A. Fominykh, “A complete description for the set of fundamental surfaces in some 3-manifolds”, translated from Proceedings of the Conference “Geometry and Applications” dedicated to the seventieth birthday of V.A. Toponogov (Novosibirsk, 2000), Siberian Advances in Mathematics, 13, no. 3, 2003, 62–71  mathscinet (cited: 1)  mathscinet (cited: 1)  zmath

Presentations in Math-Net.Ru
1. On minimal ideal triangulations of 3-manifolds
E. Fominykh
Dynamics in Siberia - 2018
February 26, 2018 16:00
2. Тетраэдральная и графическая сложности трехмерных многообразий
E. A. Fominykh

December 21, 2017 14:30
3. Virtual three-manifolds
E. A. Fominykh
Algebraic topology and its applications. Postnikov memorial seminar
November 21, 2017 16:45
4. Turaev-Viro invariants and complexity of virtual 3-manifolds
E. A. Fominykh
III International Conference "Quantum Topology"
June 21, 2016 15:00   
5. Сложность трехмерных многообразий: точные значения и оценки
E. A. Fominykh
V. A. Rohlin St. Petersburg Topology Seminar
May 26, 2014 17:30
6. Exact values and potentially exact estimates for complexity of 3-manifolds
E. A. Fominykh
Differential geometry and applications
October 8, 2012 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018